# SDR HNAA2025080500483

- Difficulty date: May 18, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Fitting
- Part serial: 1099402153
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R RUDDER 1 LOWER HINGE SUPPORT FITTING AT VERTICAL STABILIZER AFT SPAR IAW EMB 145 SRM 51-40-02 AND AMM 20-10-01. T/W S/N: 1099402153
